Translator Disclaimer
August 2019 Estimation of Deviation for Random Covariance Matrices
Tien-Cuong Dinh, Duc-Viet Vu
Michigan Math. J. 68(3): 597-620 (August 2019). DOI: 10.1307/mmj/1559894544

Abstract

We give a deviation estimate for the empirical spectral distribution of random covariance matrices whose entries are independent random variables with mean 0, variance 1, and controlled fourth moments. We also give some new properties of Laguerre polynomials.

Citation

Download Citation

Tien-Cuong Dinh. Duc-Viet Vu. "Estimation of Deviation for Random Covariance Matrices." Michigan Math. J. 68 (3) 597 - 620, August 2019. https://doi.org/10.1307/mmj/1559894544

Information

Received: 15 September 2017; Revised: 12 March 2018; Published: August 2019
First available in Project Euclid: 7 June 2019

zbMATH: 07130700
MathSciNet: MR3990172
Digital Object Identifier: 10.1307/mmj/1559894544

Subjects:
Primary: 33C45, 60B20

Rights: Copyright © 2019 The University of Michigan

JOURNAL ARTICLE
24 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.68 • No. 3 • August 2019
Back to Top